# SDR VNAA20240908010

- Difficulty date: August 1, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON CENTER FITTING BORE LUG L1 & L2 AT LH AILERON.  CENTER FITTING BORE LUG L1 & L2 AT LH AILERON WERE REPAIRED PER REO 670-57-61-237 REV--
